# SDR QXEA0102045

- Difficulty date: December 8, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION INSIDE RT WING FUEL TANK AT STRINGER 2.36.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4.
